# SDR DALA2022020800828

- Difficulty date: February 7, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 CORROSION RIVET HEAD FLOOR STRUCTURE LOCATED FR65 TO FR70 STR 23L/R LOWER AREA AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED RIVET FLOOR STRUCTURE PER A320 SRM 51-42-11. (2113796)
